... to be the same BUT I didn't realize they had sent Requip instead & after 3 weeks taking Requip, I had very bad dreams, I would have to go to bed within 10 minutes after taking the pill, sleeping 10 - 12 hours a night & still tired, also dizzyness & low energy. After I realized the difference & still had some of my old Ropinirole, I have taken the old for 3 nights & all the problems have gone & life is back to normal. Just wondered why & if anyone has had similar problems??
I can't speak for this drug specifically, although I do take the ropinirole myself, however, I have definitely noticed differences between generic drugs vs the name brand. I dont care what the mfg says, they may have all of the same ingredients in them but I know for a fact that the formulary must be different some how. I began having initial side effects from one drug that I had taken forever and was really mystified until I looked at the box and noticed that the pharmacy still gave me the generic, but it was mfg by a different company. I would most certainly speak to your pharmacist about it and if thats all they can give you speak with your dr to see if they can call your insurance co and tell them that you specifically need the ropinirole as the requip is causing uncomfortable side effects. If there is no way for you to switch back, hopefully the symptoms are something that will go away. When I first started taking ropinirole a few years ago, I began getting really bad muscle twitches (so much for getting rid of the rls!) but they subsided after about 6 weeks so I'm glad I stuck with it. Best of luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2012 • 1 answer
I have been taking 2mg requip for almost 5 years for restless leg syndrome..will I have to take this
Posted 15 Aug 2013 • 2 answers
Posted 4 Feb 2017 • 2 answers
Posted 22 Feb 2017 • 1 answer
Posted 13 May 2017 • 1 answer